| Model Number |
BF-P190 |
| Medical Device Problem Codes |
Corroded (1131); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the initial evaluation of the scope it was observed, that there was a b30 error code and corrosion on the distal end cover and light guide lens.No harm reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue
should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.